No Cover Image

Journal article 418 views 35 downloads

The $C^*$-algebras of quantum lens and weighted projective spaces / Tomasz Brzeziński; Wojciech Szymański; Tomasz Brzezinski

Journal of Noncommutative Geometry, Volume: 12, Issue: 1, Pages: 195 - 215

Swansea University Author: Tomasz, Brzezinski

Check full text

DOI (Published version): 10.4171/JNCG/274

Abstract

It is shown that the algebra of continuous functions on the quantum 2n+1-dimensional lens space C(L2n+1q(N;m0,…,mn)) is a graph C*-algebra, for arbitrary positive weights m0,…,mn. The form of the corresponding graph is determined from the skew product of the graph which defines the algebra of contin...

Full description

Published in: Journal of Noncommutative Geometry
ISSN: 1661-6952
Published: 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa37050
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: It is shown that the algebra of continuous functions on the quantum 2n+1-dimensional lens space C(L2n+1q(N;m0,…,mn)) is a graph C*-algebra, for arbitrary positive weights m0,…,mn. The form of the corresponding graph is determined from the skew product of the graph which defines the algebra of continuous functions on the quantum sphere S2n+1q and the cyclic group ℤN, with the labelling induced by the weights. Based on this description, the K-groups of specific examples are computed. Furthermore, the K-groups of the algebras of continuous functions on quantum weighted projective spaces C(ℙnq(m0,…,mn)), interpreted as fixed points under the circle action on C(S2n+1q), are computed under a mild assumption on the weights.
Keywords: Quantum lens space; graph algebra
College: College of Science
Issue: 1
Start Page: 195
End Page: 215